# SDR I5PA2019090475702

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Engine: Pwa PW2037
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Dented
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE PHASE "C" CHECK, FOUND DENT ON #1 ENGINE EXHAUST CONE REQUIRING REPAIR.
